# SDR UALA2008111304879

- Difficulty date: November 29, 2007
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 56,247 hours, 30,984 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 01812996
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO STUCK FLAPS. SUPPLEMENTAL DATA UPDATE CAUSE: FOUND FAULTY RIGHT HAND FLAP POSITION TRANSMITTER.CORRECTIVE ACTION: REPLACED FLAP POSITION TRANSMITTER. SHOP FINDINGS:  'WAITING ON SHOP FINDINGS'. FOUND GRD FROM INDICATOR SHUTTING OFF FLAPS VIA BYPASS VALVE. REPLACED INDICATOR AGAIN WITH ROBBED UNIT 'KNOWN GOOD' FROM 9911.  REPLACED R123 RELAY PER WDM 27-53-01.  REPLACED FLAP BYPASS VALVE.  REPLACED OVERHEAD FLT CNT MODULE.  ALL OPS CHECKS GOOD, NOT ABLE TO DUPLICATE AGAIN.  ACP'D CABLE SYSTEM RIG CHECK FOR FLAPS, FOUND LOW TENSION & FIXED-WORKED WITH WU 26492.  RANG OUT & MEGGERED WIRES FROM INDICATOR D686 PINS 3, 4, 7, 9 TO TRANSMITTER CONNECTORS D275 077485 & D229 PINS 1&2 PER MM 27-52-01.  ALL READINGS GOOD.  INSPECTED FOR CONDITION & WIRES FOR SECURITY SPLICE SM840 FND GOOD.  CHKD FOR POWER & GRNDS AT TEST CONN 1 D10064 PIN 8, 42 & 5 FOUND NORMAL. PERFORMED CONTINUITY CHECKS AT FLT CNT PNL P53 GOOD.  ACP'D FLAP OPS CHKS PER MM 27-51-00.  OPS CHECK GOOD.
